# SDR 97UAL900271

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Magnetic Rotor
- Part number: NAS679C5
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING RIGHT ENGINE START, STARTER SWITCH DID NOT RETURN TO AUTO POSITION.  AIRCRAFT RETURNED TO BLOCK.  *S/D*  THE SELF LOCKING NUT RETAINING THE MAGNETIC ROTOR FOR THE N2 INDICATING SYSTEM BACKED OFF OF THE THREADED DRIVE SHAFT.  SIGNAL WAS LOST DUE TO DISENGAGED MAGNETIC ROTOR.  RESECURED THE MAGNETIC ROTOR WITH A NEW SELF LOCKING NUT AND KEY WASHER.
